# SDR ASAA0380214

- Difficulty date: March 4, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5936793
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - OFUND DURING 30K CHECK, LEFT MLG STRUT DOOR IS CORRODED ON LOWER OUTER SURFACE.  REMOVED DAMAGED SECTION AND INSTALLED BONDED ALUMINUM FILLER AND DOUBLER PER EA 3110-01126.  (M)
